# SDR SIMA20150806005

- Difficulty date: August 6, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,090 hours, 20,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT STRINGER 26R IS CORRODED, BETWEEN FS 333 & 349.  COMPLETED INSTALLATION OF LT FS 280.00 CROSSBEAM IAW SRM 53-11-41.
